Alert archive / Ohio / Winter Storm Watches in 2012

Winter Storm Watch 1, NWS Cleveland, OH

April 22, 2012Ashtabula County, Mahoning County, Trumbull County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this winter storm watch at Apr 22, 2012, 3:22 AM EDT for Ashtabula County, Mahoning County, Trumbull County, Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Apr 23, 2012, 5:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 22, 2012, 3:22 AM EDT (07:22 UTC)
In effect from
Apr 23, 2012, 5:00 AM EDT
Expired
Apr 22, 2012, 2:51 PM EDT
In force
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Mahoning County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
451 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WWUS41 KCLE 220722
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 AM EDT SUN APR 22 2012

...A LATE WINTER STORM WILL DEVELOP OVER THE AREA TONIGHT AND
WILL CONTINUE TO AFFECT THE AREA THROUGH TUESDAY...

.LOW PRESSURE ALOFT OVER THE OHIO VALLEY WILL DEEPEN RAPIDLY
TONIGHT AS ENERGY MOVES INTO THE AREA FROM THE NORTHWEST.
MEANWHILE A SURFACE LOW ALONG THE CAROLINA COAST WILL BE PULLED
NORTH INTO THE AREA...DEEPENING AS IT MOVES UNDER THE UPPER
TROUGH. THE RESULT WILL BE A STRONG LATE SEASON WINTER
STORM...CENTERED OVER SOUTH CENTRAL PENNSYLVANIA MONDAY MORNING.
THE LOW WILL TRACK SLOWLY NORTH ACROSS CENTRAL PENNSYLVANIA MONDAY
AND ACROSS WESTERN NEW YORK MONDAY NIGHT. MOISTURE WILL SPREAD
WEST ACROSS WESTERN PENNSYLVANIA INTO EASTERN OHIO. IT APPEARS
THAT ENOUGH COLD AIR WILL GET WRAPPED INTO THE STORM TO CHANGE THE
PRECIPITATION TO MOSTLY SNOW...ESPECIALLY IN THE HIGHER ELEVATIONS
OF NORTHWEST PENNSYLVANIA. 


OHZ014-023-033-089-PAZ001>003-221530-
/O.NEW.KCLE.WS.A.0001.120423T0900Z-120425T0000Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
322 AM EDT SUN APR 22 2012

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING.

* ACCUMULATIONS...6 TO 8 INCHES OF HEAVY WET SNOW ARE POSSIBLE IN
  EXTREME NORTHEAST OHIO...UP TO A FOOT OR MORE IN THE HIGHER
  ELEVATIONS OF NORTHWEST PENNSYLVANIA.

* TIMING...RAIN AND SNOW WILL MOVE INTO THE AREA TONIGHT...AND
  WILL LIKELY CHANGE TO ALL SNOW AFTER MIDNIGHT. THE SNOW WILL
  CONTINUE MONDAY...POSSIBLY MIXING AT TIMES WITH RAIN...AND THEN
  TURN BACK TO MOSTLY SNOW MONDAY NIGHT. SNOW WILL CONTINUE INTO
  TUESDAY.

* WINDS...THE HIGHEST WINDS WILL COME MONDAY FROM THE NORTHWEST AT 20
  TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...THE SNOW THAT FALLS WILL BE HEAVY AND WET AND DRIVEN
  BY STRONG WINDS. THIS COULD HAVE A SIGNIFICANT IMPACT ON TREES AND
  OTHER VEGETATION WITH LEAVES AS WELL AS POTENTIALLY AFFECTING
  POWER LINES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU
ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING
WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR
THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE
WARNINGS.

&&

$$
2 follow-up statements
394 
WWUS41 KCLE 221352
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EDT SUN APR 22 2012

...A LATE WINTER STORM WILL DEVELOP OVER THE AREA TONIGHT AND
WILL CONTINUE TO AFFECT THE AREA THROUGH TUESDAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK UP THE APPALACHIAN CHAIN
MONDAY. THE RESULT WILL BE A STRONG LATE SEASON WINTER STORM. THE
LOW WILL TRACK SLOWLY NORTH ACROSS CENTRAL PENNSYLVANIA MONDAY AND
ACROSS WESTERN NEW YORK MONDAY NIGHT. SNOW WILL START LATE TONIGHT
AND CONTINUE ON AND OFF INTO TUESDAY. EXACT SNOW AMOUNTS WILL
DEPEND UPON THE PRECISE TRACK OF THE LOW WHICH IS STILL IN DOUBT.

OHZ014-023-033-089-PAZ001>003-222200-
/O.CON.KCLE.WS.A.0001.120423T0900Z-120425T0000Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
952 AM EDT SUN APR 22 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING...

* ACCUMULATIONS...6 TO 12 INCHES OF SNOW.

* TIMING...RAIN AND SNOW WILL MOVE INTO THE AREA TONIGHT...AND
  WILL CHANGE TO ALL SNOW AFTER MIDNIGHT. THE SNOW WILL CONTINUE
  ON AND OFF INTO TUESDAY.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...THE SNOW THAT FALLS WILL BE HEAVY AND WET AND DRIVEN 
  BY STRONG WINDS. THIS COULD HAVE A SIGNIFICANT IMPACT ON TREES 
  AND OTHER VEGETATION WITH LEAVES AS WELL AS POTENTIALLY 
  AFFECTING POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU
ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING
WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR
THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE
WARNINGS.

&&

$$
367 
WWUS41 KCLE 221851
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
251 PM EDT SUN APR 22 2012

...A LATE WINTER STORM WILL DEVELOP OVER THE AREA TONIGHT AND
WILL CONTINUE TO AFFECT THE AREA THROUGH TUESDAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK NORTH ACROSS CENTRAL
PENNSYLVANIA MONDAY AND ACROSS WESTERN NEW YORK MONDAY NIGHT. SNOW
WILL START LATE TONIGHT AND CONTINUE ON AND OFF INTO TUESDAY.
EXACT SNOW AMOUNTS WILL DEPEND UPON THE PRECISE TRACK OF THE LOW
WHICH IS STILL IN DOUBT. IN ADDITION STRONG WINDS WILL CAUSE
SIGNIFICANT BLOWING AND DRIFTING OF SNOW.

OHZ014-023-033-089-PAZ001>003-230300-
/O.UPG.KCLE.WS.A.0001.120423T0900Z-120425T0000Z/
/O.NEW.KCLE.WS.W.0003.120423T0800Z-120424T1900Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
251 PM EDT SUN APR 22 2012

...WINTER STORM WARNING IN EFFECT FROM 4 AM MONDAY TO 3 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 AM
MONDAY TO 3 PM EDT TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* ACCUMULATIONS...6 TO 10 INCHES OF SNOW IS POSSIBLE ACROSS
  NORTHEAST OHIO AND 10 TO 14 INCHES ACROSS NORTHWEST PENNSYLVANIA
  BY TUESDAY AFTERNOON. HEAVIEST AMOUNTS WILL BE IN THE HIGHER
  ELEVATIONS AWAY FROM THE LAKE.

* TIMING...SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE ON AND OFF
  INTO TUESDAY AFTERNOON.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* VISIBILITIES...WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING
  OF SNOW DROPPING VISIBILITIES TO A HALF MILE OR LESS AT TIMES.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* IMPACTS...THE SNOW THAT FALLS WILL BE HEAVY AND WET AND DRIVEN 
  BY STRONG WINDS. THIS COULD HAVE A SIGNIFICANT IMPACT ON TREES 
  AND OTHER VEGETATION WITH LEAVES AS WELL AS POTENTIALLY 
  AFFECTING POWER LINES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN
ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF
TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Apr 22, 1:35 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 22, 1:35 AM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
135 AM EDT SUN APR 22 2012

.SYNOPSIS...
A COLD FRONT ALONG THE APPALACHIANS WILL BECOME NEARLY STATIONARY.
LOW PRESSURE WILL DEVELOP OVER THE SOUTHEAST STATES AND MOVE NORTH
ALONG THE STALLED FRONT SUNDAY INTO MONDAY AND DEEPEN. THE LOW
WILL SLOW AND DRIFT ACROSS NEW YORK STATE INTO ONTARIO ON
TUESDAY...THEN PULL AWAY BY THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE LOW CLOUDS HAVE BEGUN TO EXPAND WEST AGAIN AND WILL LIKELY
CONTINUE TO DO SO OVERNIGHT AS WEAK SYNOPTIC UPWARD MOTION
DEVELOPS AS THE TROUGH ALOFT DEEPENS. WE WILL ALSO SEE PATCHES OF
MID AND HIGH CLOUDS INCREASE OVERNIGHT AS THE TROUGH SHARPENS.

INHERITED A FORECAST WITH FROST OVERNIGHT. FROST WILL BE MINIMAL
ACROSS NE OH/NW PA DUE TO THE CLOUDS AND THE BREEZE AND HAVE
REMOVED IT FROM THE NE OH/NW PA FORECAST. NOT IDEAL CONDITIONS
ACROSS NW OHIO FOR FROST BUT THERE WILL TIMES OVERNIGHT WITH JUST
SOME HIGH CLOUDS AND DEWPOINTS ARE DROPPING THROUGH THE
30S...ALREADY 38/34 AT KMNN AT 02Z... SO PATCHY FROST IS POSSIBLE
BUT NOT LIKELY WIDESPREAD. WILL CONTINUE TO MENTION IT IN THE
FORECAST FOR NORTH CENTRAL AND NORTHWEST OHIO.

OVERNIGHT LOWS WILL BE IN THE 30S EXCEPT FOR PERHAPS SOME LOW 40S
ALONG THE IMMEDIATE LAKE ERIE LAKESHORE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
NAM AND GFS COMING INTO BETTER AGREEMENT WITH LOW PRESSURE SYSTEM
THAT WILL TRACK ALONG THE APPALACHIAN CHAIN ON MONDAY.  EXPECT LOW
TO REACH CENTRAL PA WEDNESDAY AFTERNOON...AND TRACK ACROSS LAKE
ONTARIO BY MIDNIGHT LOCAL TUESDAY MORNING.  POTENTIAL FOR
ACCUMULATING SNOW SUNDAY NIGHT...BUT BETTER CHANCE MONDAY NIGHT.
BIG QUESTION CONTINUES TO BE HOW MUCH SNOW SPREADS WEST ACROSS THE
AREA. NAM IS CONTINUE TO BE MORE AGGRESSIVE IN DUMPING SNOW BACK
ACROSS NWRN PA WITH 10 INCHES IN FAR EASTERN ERIE AND CRAWFORD
COUNTIES BY TUESDAY MORNING WHILE THE GFS IS CLOSER TO 3 INCHES.
FOR NOW WILL REMAIN WITH THE GFS OUTLOOK.  MONDAY STILL IN DOUBT AS
TO HOW MUCH OF THE PRECIP WILL FALL AS SNOW VICE RAIN.  LOWERED HIGH
TEMPS FOR MONDAY BUT EXPECT PRECIP TO GO BACK TO MOSTLY RAIN DURING
THE DAY ON MONDAY.  EXPECT HEAVIEST SNOW MONDAY NIGHT.  DEBATED
ABOUT A WATCH BUT NOT CONFIDENT ENOUGH ON EXACT TRACK AND TIMING OF
LOW TO ISSUE A WATCH 5 PERIODS OUT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A FAST MOVING LOW PRESSURE SYSTEM WILL DIVE SOUTHEAST ACROSS THE OH
VALLEY FOR THE START OF THE PERIOD.  WILL NEED A MENTION OF SHOWERS
BOTH WEDNESDAY AND WEDNESDAY NIGHT.  FOR NOW WILL JUST GO WITH
CHANCE POPS BUT SUSPECT THAT LIKELY WORDING WILL EVENTUALLY BE
NEEDED.  HIGH PRESSURE WILL THEN BUILD OVER THE LOCAL AREA FROM THE
NORTH AND NORTHWEST THE REMAINDER OF THE PERIOD.  THIS WILL RESULT
IN A FEW DAYS OF DRY WEATHER.  TEMPS DURING THE PERIOD WILL AVERAGE
A LITTLE BELOW NORMAL.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
PERSISTENT MVFR CEILINGS FOR THE REMAINDER OF THE NIGHT. STILL A
SOME CHANCE THAT A FEW IFR CEILINGS CREEP INTO MFD CAK OR YNG FOR
A TIME EARLY THIS MORNING. EXPECTING CEILINGS TO LIFT TO HIGH END
MVFR AND VFR THIS MORNING...BUT REMAIN BKN TO OVC. NORTHEAST
WINDS TO INCREASE AND GUST AROUND 25 KNOTS TODAY. WINDS WILL START
TO SHIFT TO A MORE NORTHERLY DIRECTION TONIGHT AND STAY UP AROUND
12 KTS AS THE GRADIENT TIGHTENS WITH THE EAST COAST STORM.

.OUTLOOK...NON VFR EASTERN OH/NW PA SUNDAY NIGHT THROUGH TUESDAY
WITH ACCUMULATING SNOW. SOME NON VFR POSSIBLE LATE WEDNESDAY INTO
THURSDAY AREA-WIDE.

&&

.MARINE...
BORDERLINE SMALL CRAFT CONDITIONS CONTINUE THIS AFTERNOON AND EXPECT
WINDS AND WAVES TO BRIEFLY DIMINISH BEFORE PICKING UP AGAIN LATE
TONIGHT.  AS A RESULT...WILL EXTEND THE SMALL CRAFT THROUGH THE END
OF THE NEARSHORE PERIOD EVEN WITH MARGINAL CONDITIONS TONIGHT.
NORTH WINDS WILL REALLY INCREASE SUNDAY INTO MONDAY AS DEEPENING LOW
PRESSURE MOVES UP THE EAST COAST.  SUSTAINED WINDS COULD GET CLOSE
TO 30 KNOTS ON MONDAY SO LATER SHIFTS WILL HAVE TO MONITOR THE
SITUATION AS IT DEVELOPS TO MAKE SURE NO GALE IS NEEDED.  THE LOW
WILL FINALLY EXIT THE REGION ON TUESDAY.  A FAST MOVING LOW WILL
DIVE SOUTHEAST ACROSS THE REGION ON MONDAY BUT THEN HIGH PRESSURE
WILL TRY TO BUILD OVER THE LAKE ON THURSDAY.  WILL LIKELY NEED SMALL
CRAFT ADVISORIES INTO WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     LEZ061-142>149-162>169.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ142>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...DJB
LONG TERM...KUBINA
AVIATION...OUDEMAN
MARINE...KUBINA
Hazardous weather outlook, Apr 21, 2:30 PM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
230 PM EDT SAT APR 21 2012

OHZ012>014-023-033-089-PAZ001>003-221830-
LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
230 PM EDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ACCUMULATING SNOW IS EXPECTED ACROSS EXTREME NE OH AND NW PA
MONDAY NIGHT AS A LOW PRESSURE SYSTEM TRACKS NORTH ALONG THE
APPALACHIAN CHAIN. EXACT SNOWFALL AMOUNTS WILL DEPEND UPON THE
EXACT TRACK OF THE LOW...WHICH IS STILL IN DOUBT AT THIS TIME. AN
ADVISORY WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-OHZ003-006>011-017>022-027>032-036>038-047-
221830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
230 PM EDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 10:37 PM EDTGale WatchCLE17 hr
Apr 22, 2:51 PM EDTWinter Storm WarningCLEAshtabula, Mahoning, Trumbull37 hr
Apr 22, 3:14 PM EDTGale WarningCLE36 hr

Nearby

Winter Storm Watches in Ohio, 2012Winter Storm Watches in Pennsylvania, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.